Alert archive / Ohio / Small Craft Advisories in 2020

Small Craft Advisory 53, NWS Cleveland, OH

June 23, 2020

NWS Cleveland, OH issued this small craft advisory at Jun 23, 2020, 4:04 AM EDT. It took effect at Jun 23, 2020, 4:17 PM EDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Jun 23, 2020, 4:04 AM EDT (08:04 UTC)
In effect from
Jun 23, 2020, 4:17 PM EDT
Expired
Jun 24, 2020, 9:44 AM EDT
In force
17 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

201 
WHUS71 KCLE 230804
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
404 AM EDT Tue Jun 23 2020

LEZ148-149-231615-
/O.NEW.KCLE.SC.Y.0053.200624T0100Z-200624T2000Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
404 AM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM
EDT WEDNESDAY...

* WHAT...West winds 15 to 20 knots with gusts up to 25 knots and 
  waves 2 to 5 feet expected.

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to 
  Conneaut OH and Lake Erie nearshore waters from Conneaut OH to 
  Ripley NY.

* WHEN...From 9 PM this evening to 4 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145>147-231615-
/O.NEW.KCLE.SC.Y.0053.200624T0100Z-200624T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
404 AM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EDT WEDNESDAY...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and 
  waves 2 to 5 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 9 PM this evening to 10 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
5 follow-up statements
756 
WHUS71 KCLE 231343
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
943 AM EDT Tue Jun 23 2020

LEZ148-149-232145-
/O.CON.KCLE.SC.Y.0053.200624T0100Z-200624T2000Z/
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
943 AM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 4 PM EDT WEDNESDAY...

* WHAT...West winds 15 to 20 knots with gusts up to 25 knots and 
  waves 2 to 5 feet expected.

* WHERE...Lake Erie nearshore waters from Geneva-on-the-Lake to 
  Conneaut OH and Lake Erie nearshore waters from Conneaut OH to 
  Ripley NY.

* WHEN...From 9 PM this evening to 4 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145>147-232145-
/O.CON.KCLE.SC.Y.0053.200624T0100Z-200624T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-
943 AM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EDT WEDNESDAY...

* WHAT...West winds 10 to 20 knots with gusts up to 25 knots and 
  waves 2 to 5 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...From 9 PM this evening to 10 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
459 
WHUS71 KCLE 232017
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
417 PM EDT Tue Jun 23 2020

LEZ142>144-240430-
/O.EXB.KCLE.SC.Y.0053.200623T2017Z-200624T0600Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
417 PM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

* WHAT...West winds 10 to 20 knots with gusts up to 30 knots and
  waves 2 to 4 feet.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ147>149-240430-
/O.EXT.KCLE.SC.Y.0053.200623T2017Z-200625T0000Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
417 PM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT WEDNESDAY...

* WHAT...West winds 10 to 20 knots with gusts up to 30 knots and 
  waves 3 to 6 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-240430-
/O.EXT.KCLE.SC.Y.0053.200623T2017Z-200624T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
417 PM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT WEDNESDAY...

* WHAT...West winds 10 to 20 knots with gusts up to 30 knots and 
  waves 3 to 6 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 10 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
071 
WHUS71 KCLE 240203
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
1003 PM EDT Tue Jun 23 2020

LEZ147>149-241015-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-200625T0000Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
1003 PM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT
WEDNESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 8 PM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ142>144-240600-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-200624T0600Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
1003 PM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT
WEDNESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and
  waves 3 to 5 feet.

* WHERE...Portions of central and western Lake Erie.

* WHEN...Until 2 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-241015-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-200624T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
1003 PM EDT Tue Jun 23 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT
WEDNESDAY...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 10 AM EDT Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
150 
WHUS71 KCLE 240745
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
345 AM EDT Wed Jun 24 2020

LEZ147>149-241545-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-200625T0000Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
345 AM EDT Wed Jun 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and 
  waves 3 to 6 feet.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-241400-
/O.CON.KCLE.SC.Y.0053.000000T0000Z-200624T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
345 AM EDT Wed Jun 24 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

* WHAT...West winds 15 to 25 knots with gusts up to 30 knots and
  waves 3 to 6 feet.

* WHERE...Lake Erie nearshore waters from Vermilion to Avon 
  Point OH and Lake Erie nearshore waters from Avon Point to 
  Willowick OH.

* WHEN...Until 10 AM EDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle
260 
WHUS71 KCLE 241344
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
944 AM EDT Wed Jun 24 2020

LEZ147>149-242145-
/O.CAN.KCLE.SC.Y.0053.000000T0000Z-200625T0000Z/
/O.NEW.KCLE.SC.Y.0054.200624T1400Z-200625T0000Z/
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
944 AM EDT Wed Jun 24 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...West winds 15 to 20 knots with gusts up to 25 knots and 
  waves 2 to 5 feet expected.

* WHERE...Portions of central Lake Erie.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LEZ145-146-241445-
/O.CAN.KCLE.SC.Y.0053.000000T0000Z-200624T1400Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
944 AM EDT Wed Jun 24 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have decreased and Small Craft Advisory conditions
are no longer expected.

$$

For more information from the National Weather Service visit
http://www.weather.gov/cle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 23, 1:50 AM EDT, 2 hours 14 minutes earlier.

Area forecast discussion, Jun 23, 1:50 AM EDT, 2 hours 14 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
150 AM EDT Tue Jun 23 2020

.SYNOPSIS...
A low will move from Illinois to northern Quebec through
daybreak Wednesday. The cold front trailing this low will sweep
eastward across the region late Tuesday morning through
evening. The low will linger near James Bay through the rest of
the week, with a series of troughs rotating east through the
Great Lakes.

&&

.NEAR TERM /THROUGH TODAY/...
Some more minor changes to pops with the mid evening update. The
convection across central/northern Indiana is slowly propagating
eastward, with individual storm motions more northerly. Have
slowed down the arrival of pops a bit further, with likely/cat
pops not arrival until after 09Z.

Original discussion...
A lead shortwave trough extending from roughly central Lake Erie
to northwestern VA continues to lift northeastward and should
near Lake Ontario by daybreak Tuesday. Upstream, a second
shortwave trough over the Mid Mississippi Valley late this
afternoon should reach Lake Erie by daybreak Tuesday.
Simultaneously, this second disturbance's attendant surface low
should move from eastern IA to northern Lake Huron as its
trailing surface cold front approaches our CWA from the west.
Scattered showers and thunderstorms ahead of the first shortwave
trough should exit far-northeast OH and northwest PA by this
early evening and allow fair weather to return to our whole CWA
by then. Unusually-high humidity will likely allow these
showers and storms to produce torrential rainfall and localized
flash flooding remains possible, especially if/where showers and
storms manage to follow the same path. In addition, moderate
instablilty and weak to moderate vertical shear may allow some
storms to produce damaging downburst winds via significant
precip loading. Tonight, the potential for additional showers
and thunderstorms will increase gradually from west to east
ahead of the aforementioned second shortwave trough and
approaching surface cold front. Low temperatures should reach
the 60's or lower 70's as muggy conditions persist.

During Tuesday through Tuesday night, the second shortwave
trough should lift northeastward and exit our CWA by the early
afternoon. Otherwise, a longwave trough and additional, embedded
shortwave disturbances settle over the Great Lakes region from
the northwest. The surface low should advance northeastward from
northern Lake Huron to northern Quebec by daybreak Wednesday.
This should allow its trailing surface cold front to sweep
eastward across our CWA late Tuesday morning through evening and
be followed by a surface high pressure ridge building from the
northern and central Great Plains. Widespread showers and
thunderstorms are expected along and ahead of the front as a
low-level return flow from the Gulf of Mexico continues to draw
copious amounts of moisture into our CWA. Thus, localized flash
flooding will remain possible in the warm sector, especially
if/where showers and storms manage to follow the same path. In
addition, weak to moderate instability and moderate vertical
wind shear in the warm sector should permit the development of
strong thunderstorms capable of producing strong wind gusts and
small hail. A few severe thunderstorms posing the threat of
damaging wind gusts and damaging hail the size of quarters
cannot be totally ruled-out, but the expectation of abundant
cloud cover casts uncertainty regarding the magnitude of
instability ahead of the cold front. This potential will have to
be monitored closely. Tuesday's high temperatures should reach
the upper 70's to lower 80's prior to the cold frontal passage.
Behind the cold front, fair weather and lower humidity levels
are expected. Tuesday night's lows should reach the upper 50's
to mid 60's.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
The short term period begins Wednesday following a cold frontal
passage. An upper low is progged to develop across southern Ontario
and meander throughout much of Wednesday and Thursday, ejecting
multiple weak shortwaves across the southern Great Lakes region.
These weak shortwave impulses will allow for the possibility of
diurnally driven showers and thunderstorms during the day Wednesday
and Thursday. It will feel noticeably cooler on Wednesday and
Thursday with highs in the mid 70s and lower humidity.  Lows will be
in the upper 50s to lower 60s.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The aforementioned upper low will finally begin to retreat north
towards the Hudson Bay, leading to a mostly dry forecast during the
day Friday as heat and humidity begin to creep back in from the
west. By Saturday, a shortwave trough will arrive into the Upper
Midwest with precipitation chances in the form of showers
and thunderstorms increasing Friday night and through the day
Saturday. Have likely PoPs in during the day Saturday, though may
need to be adjusted to likely in future forecasts. Following this
initial shortwave, a weaker shortwave is progged to cross the Lower
Great Lakes, with showers and thunderstorms possible once again
during the day Sunday with highs in the mid to upper 80s. Ridging
increases across eastern CONUS by early next week with temps still
hovering in the upper 80s and dew points approaching the lower
70s.

&&

.AVIATION /06Z Tuesday THROUGH Saturday/...
A complex weather day across the terminals is expected.
Convection across western OH will march east weakening and
slowing through the diurnal minimum (through shorty after
sunrise). Thunder is still possible, but chances are low. But
from mid-morning on convection expected to flare back up along a
cold front. TOL/FDY have a much lower chance of an isolated
thunderstorm and have no mention in the TAF at this point. As
soon as you get to CLE/MFD chances and coverage increase.
Therefore TS mentioned within a TEMPO attempting to target the
best timing. Storms across eastern OH/western PA may be on the
strong side with gusty winds. MVFR ceilings are expected for a
period of time today. Plenty of moisture around. IFR within TS.
Winds will be south-southwest and have minor gusts of 20 to 25
knots today. Winds shift west behind the cold front and ceilings
improve to VFR. Quieter by early to mid evening area-wide.

Outlook...Periods of non-VFR possible Wednesday and Thursday
with isolated to scattered SHRA/TSRA.

&&

.MARINE...
Mostly quiet weather on the lake through much of Tuesday with winds
generally less than 15 knots. By Tuesday evening and overnight, a
cold front will pass east across the lake, with northwesterly, then
westerly winds increasing 15 to 20 knots. A small craft advisory may
be needed Tuesday night through Wednesday morning, mostly from the
Cleveland nearshore eastwards. Conditions will remain generally
quiet across the lake after Wednesday with winds less than 10
knots.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jaszka
NEAR TERM...Greenawalt/Jaszka
SHORT TERM...Kahn
LONG TERM...Kahn
AVIATION...Oudeman
MARINE...Kahn
Hazardous weather outlook, Jun 22, 3:11 PM EDT, 12 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
311 PM EDT Mon Jun 22 2020

LEZ145>147-165>167-OHZ010>013-020>023-029>033-037-038-047-232000-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-Lorain-
Cuyahoga-Lake-Geauga-Medina-Summit-Portage-Trumbull-Richland-Ashland-
Wayne-Stark-Mahoning-Morrow-Holmes-Knox-
311 PM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for central Lake Erie, north
central Ohio and northeast Ohio.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Widespread showers and thunderstorms with torrential rainfall are
likely on Tuesday. Localized flooding is possible, especially along
creeks and streams. In addition, some thunderstorms may produce
strong wind gusts and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-OHZ003-006>009-017>019-027-028-036-232000-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-Lucas-Wood-
Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford-Marion-
311 PM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for central Lake Erie, western
Lake Erie, north central Ohio and northwest Ohio.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-148-149-168-169-OHZ014-089-PAZ001>003-232000-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Ashtabula Inland-
Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford-
311 PM EDT Mon Jun 22 2020

This Hazardous Weather Outlook is for central Lake Erie, eastern
Lake Erie, northeast Ohio and northwest Pennsylvania.

.DAY ONE...This afternoon and tonight.

Scattered showers and thunderstorms with torrential rainfall will
likely end by this early evening. Localized flooding is possible,
especially along creeks and streams. Also, thunderstorms may produce
isolated damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Widespread showers and thunderstorms with torrential rainfall are
likely on Tuesday. Localized flooding is possible, especially along
creeks and streams. In addition, some thunderstorms may produce
strong wind gusts and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 4:06 AM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more30 hr

Nearby

Small Craft Advisories in Ohio, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.